RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 288–299 (Mi mz10287)  

Iterations of Resolvents and Homogeneous Cut-Point Spaces

M. S. Shulikina

Tomsk Polytechnic University

Abstract: An approach describing the spaces of iterations of resolvents with constant mappings is given. Its use allows one to construct (homogeneous, not algebraically homogeneous) cut-point spaces of arbitrary order.

Keywords: resolvent, iteration of a resolvent, cut-point space, compact Hausdorff space, base for a topology, homeomorphism of spaces, connected space, fiber.

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-90702 моб_ст
Ministry of Education and Science of the Russian Federation П937
This work was supported by the Russian Foundation for Basic Research (grant no. 08-01-90702 mob-st) and by the Federal Target Program "Scientific and Pedagogical Personnel of Innovative Russia" for the years 2009-2013 (contract no. P937 of August 20, 2009).


DOI: https://doi.org/10.4213/mzm10287

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 316–324

Bibliographic databases:

UDC: 515.122.5
Received: 29.03.2013
Revised: 23.07.2014

Citation: M. S. Shulikina, “Iterations of Resolvents and Homogeneous Cut-Point Spaces”, Mat. Zametki, 98:2 (2015), 288–299; Math. Notes, 98:2 (2015), 316–324

Citation in format AMSBIB
\Bibitem{Shu15}
\by M.~S.~Shulikina
\paper Iterations of Resolvents and Homogeneous Cut-Point Spaces
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 288--299
\mathnet{http://mi.mathnet.ru/mz10287}
\crossref{https://doi.org/10.4213/mzm10287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438482}
\elib{http://elibrary.ru/item.asp?id=24073736}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 316--324
\crossref{https://doi.org/10.1134/S0001434615070330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940102449}


Linking options:
  • http://mi.mathnet.ru/eng/mz10287
  • https://doi.org/10.4213/mzm10287
  • http://mi.mathnet.ru/eng/mz/v98/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:44
    References:50
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019